# SDR CALA2021120602262

- Difficulty date: December 6, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N490UA
- Make and model: Airbus A320-232
- Aircraft serial: 1728
- Aircraft time: 61,401 hours, 26,494 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Part number: NA
- Condition: Damaged
- Location: Fr41
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT HATCH FRAME ( EXIT AT SEAT 21A) HAS DAMAGED FILLER PANEL AT FRAME FR41 (LH). DAMAGE IS APROX .5 SQ IN IN HATCH SEAL CONTACT AREA WITH PROBABLE PRESSURIZATION LEAK OF MATING SEAL / FILLER PANEL. FILLER PANEL MUST BE RESTORED PER AMM: 53-31-00-440-802-A. DAMAGED FILLER NOTED DURING HATCH Z834 SEAL REPLACEMENT. SEE LOG PAGE 7330729 FOR POSSIBLE RELATED NOISE/ PRESSURIZATION DAMAGED FILLER DETAILS: FILLER IS BROKEN WITH A PIECE MISSING. UPDATE DAMAGED FILLER TO SDR. UPDATE THIS ITEM TO IDT. REMOVE IDT. AIR LEAK AT SEATS 21ABC. FILLER AREA MISSING, IS FROM SEAL CONTACT AREA TO OB FILLER EDGE, ALLOWING FOR AN AIR PATH FOR PRESSURIZED AIR. CLEANED AND APPLIED RESIN TO DAMAGED AREA. ECRA 5331-02169. ADD EMP:94948
